# SDR AALA20150605008

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 43,415 hours, 21,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 5911412115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ALTERNATE STATIC PORT DOUBLER BETWEEN FS 450 & 460 AT STRINGER 26L IS CORRODED.  R & R DOUBLER IAW AARD 53-30-00-07 & EA 251578.
